# SDR FDKA200707407

- Difficulty date: July 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 8,434 hours, 8,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523056003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR CUT OUT FUSELAGE SKIN DAMAGE.  REPAIRED FUSELAGE SKIN.
